Another Generalized Transmuted family of distributions:Properties and Applications


  • Faton Merovci University of Mitrovica "Isa Boletini" Mitrovicë, Kosovo.
  • Morad Alizadeh Department of Statistics,Persian Gulf university of Bushehr , Iran.
  • G. G Hamedani Department of Mathematics, Statistics and Computer Science, Marquette University, USA.



We introduce and study general mathematical properties of a new generator of continuous distributions with two extra parameters called the Generalized transmuted family of distributions. We present some special models. We investigate the asymptotes and shapes. The new density function can be expressed as a linear combination of exponentiated densities based on the same baseline distribution.  We obtain explicit expressions for the ordinary and incomplete moments and generating functions, Bonferroni and Lorenz curves, asymptotic distribution of the extreme values, Shannon and Renyi entropies and order statistics, which hold for any baseline model, certain characterisations are presented. Further, we introduce a bivariate extensions of the new family. We discuss the different method of estimation of the model parameters  and illustrate the potentiality of the family by means of two applications to real data. A brief simulation for evaluating Maximum likelihood estimator is done.




How to Cite

Merovci, F., Alizadeh, M., & Hamedani, G. G. (2016). Another Generalized Transmuted family of distributions:Properties and Applications. Austrian Journal of Statistics, 45(3), 71–93.